RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 3, Pages 422–428 (Mi mz4859)  

This article is cited in 6 scientific papers (total in 6 papers)

Proof of a theorem of M. Hall concerning the finiteness of the groups $B(m,6)$

I. G. Lysenok


Full text: PDF file (562 kB)

English version:
Mathematical Notes, 1987, 41:3, 241–244

Bibliographic databases:

UDC: 512.543.22
Received: 07.04.1986

Citation: I. G. Lysenok, “Proof of a theorem of M. Hall concerning the finiteness of the groups $B(m,6)$”, Mat. Zametki, 41:3 (1987), 422–428; Math. Notes, 41:3 (1987), 241–244

Citation in format AMSBIB
\Bibitem{Lys87}
\by I.~G.~Lysenok
\paper Proof of a theorem of M.~Hall concerning the finiteness of the groups $B(m,6)$
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 3
\pages 422--428
\mathnet{http://mi.mathnet.ru/mz4859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893371}
\zmath{https://zbmath.org/?q=an:0626.20028|0619.20019}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 3
\pages 241--244
\crossref{https://doi.org/10.1007/BF01158257}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L342500017}


Linking options:
  • http://mi.mathnet.ru/eng/mz4859
  • http://mi.mathnet.ru/eng/mz/v41/i3/p422

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, A. A. Razborov, “Periodic groups and Lie algebras”, Russian Math. Surveys, 42:2 (1987), 1–81  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. D. V. Lytkina, V. D. Mazurov, A. S. Mamontov, “On local finiteness of some groups of period 12”, Siberian Math. J., 53:6 (2012), 1105–1109  mathnet  crossref  mathscinet  isi  elib  elib
    3. Mamontov A.S., “O gruppakh perioda 12”, Matematicheskii forum (itogi nauki. yug Rossii), 6 (2012), 105–112  elib
    4. Lytkina D.V., “Gruppy s zadannymi poryadkami elementov”, Matematicheskii forum (itogi nauki. yug Rossii), 6 (2012), 85–97  elib
    5. Daria V. Lytkina, Victor D. Mazurov, “Groups with given element orders”, Zhurn. SFU. Ser. Matem. i fiz., 7:2 (2014), 191–203  mathnet
    6. D. V. Lytkina, V. D. Mazurov, “On groups of period 12”, Siberian Math. J., 56:3 (2015), 471–475  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:414
    Full text:126
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021